Doctor insights on:
Causes Of Emaciation
Treatment: The goal of controlling dyspnea in patients with severe COPD can help. Using multiple inhalers (both short and long acting), a pde inhibitor (new drug class), plus exercise seems to help the most. However, weight loss due to COPD is a sign of severe illness and end of life planning (if not already done) should be considered strongly. ...Read moreSee 2 more doctor answers
Are you sure: There are no physical reasons for your emaciation? If other issues have been ruled put, start working with a psychologist and/or a psychiatrist. Work on reducing anxiety and depression. Some antidepressant medications reduce appetite so consult with them to be sure you take the right medication. Speak with a dietician to come up with a diet that will help you regain weight. ...Read more
What if an emaciated person with anorexia nervosa asks me on how she looks like, how should I respond?
For days my skin glows, lips are red, face looks healthy. Then skin becomes dull, lips darker and face looks emaciated for a few days. Cycle repeats.
Dermatologist: You need an objective eye to see what you are describing to work on a treatment for your skin and body. Nutrition is a big part of good skin, but science, specifically dermatology, can work wonders with what your DNA has given you for life. Genetics is what we're born with, but if this is not a systemic illness, a dermatologist could help. I suggest you see a GP when your skin is dull, to start ...Read more
My eyes seem to be going deeper intosockets. This makes my face look emaciated. How do I treat this please?
Unusual: observation. The eyes don't change position because of the muscle attachments. In the absence of any other symptoms, I suspect the tissue around the eye may be changing, which could be affected by hydration status, inflammation such as in allergic rhinoconjunctivitis, or even kidney/liver disease. Get a direct evaluation by a physician or optometrist for more direct recommendation. ...Read more
Hello doc, I have been sexually activated with my female partner since september 2013. But in starting of december. I had a severe pain after my first emaciation. This still exist and getting worst.
Diet: I assume emaciation would be the result of loss of appetite secondary to chemotherapy and or radiation. This can be compensated by taking Progesterone (megace) for improving appetite or complete B by mouth and if necessary hyperalimentation given IV daily to increased caloric intake. ...Read more
- Talk to a doctor live online for free
- What are the causes of rotten egg burps and diarrhea?
- Causes of a swollen tongue on one side
- Causes of burning sensation in my big toe
- Ask a doctor a question free online
- Causes of rash around anus
- Causes of tiny itchy bumps on anus
- Causes of high sgot and sgpt
- What causes the roof of your mouth to itch?
- Cause of tragus pain